VAERS Explorer
Back to explore

Report #2853148

Received Aug 7, 2025

HospitalizedER / ED visitDisabled
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
23 yrs
State
CA
Recovered
Not recovered
Vaccinated
—
Onset
—
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
HPVXHPV (NO BRAND NAME)UNKNOWN MANUFACTURER1——

Symptoms (26)

Abnormal uterine bleedingBlood pressure fluctuationBurning sensationC-reactive protein increasedDysmenorrhoeaGait disturbanceGeneral physical health deteriorationHeart rate increasedHeavy menstrual bleedingHot flushImpaired work abilityLaboratory testLoss of personal independence in daily activitiesPolymenorrhoeaPostural orthostatic tachycardia syndromeSeizure like phenomenaSensory disturbanceSerum ferritin increasedSmall fibre neuropathySupraventricular tachycardiaSyncopeSystemic inflammatory response syndromeTilt table test positiveUrinary incontinenceVomitingWalking aid user

Symptom narrative

systemic inflammation (elevated levels of C-reactive protein, ferritin high); small fiber neuropathy/autonomic injuries/drooping sensation in body/loss of bladder control/abnormal gait; Postural Orthostatic Tachycardia Syndrome (POTS)/autonomic injuries/increased heart rate/hot flushes/fainted and lost bladder control/erratic blood pressure/vomit; Supraventricular Tachycardia/increased heart rate//faint; seizure-like episodes/On a separate occasion, pt awoke with burning sensation in her head, collapsed to the floor, and began experiencing seizure-like activity. She was transported to the ER; Autoimmune injuries; abnormal uterine bleeding, characterized by excessively heavy menstrual periods accompanied by debilitating cramping. For nearly a full year, she experienced menstrual cycles every two weeks; Information has been received from a lawyer, regarding a case in litigation and concerning an adult female patient (pt) of an unknown age. No information concerning the pt's medical history, concurrent conditions or concomitant medications was provided. On an unknown date, at the age of 23 years old, the pt received her first and only dose of quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL) (exact dose, route of administration, anatomical location, lot # and expiration date were not reported) for preventing cervical cancer. On an unknown date, shortly after receiving quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL), the pt began to experience a dropping sensation in her body, increased heart rate, and extreme hot flashes. On her drive home from her doctor's appointment, she was forced to pull over and call an ambulance. The paramedics administered Benadryl and took her to the Emergency Room. At the Emergency Room, the pt fainted and lost bladder control. She underwent testing at the hospital and was released without a diagnosis. In the weeks following her quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL) vaccine, she experienced significant health complications, including erratic blood pressure, an abnormal gait, seizure-like episodes, and an inability to perform basic self-care, such as bathing. Due to the severity of her condition, she required assistance of a walker for mobility. Her overall health deteriorated to the point that she was compelled to move back in with her mother to receive full-time care. On an unknown date, following an episode of fainting accompanied by vomiting, the pt was hospitalized at the hospital. Laboratory testing revealed elevated levels of C-reactive protein, indicating systemic inflammation. On a separate occasion, on an unknown date, the pt awoke with an intense burning sensation in her head, collapsed to the floor and began experiencing seizure-like activity. She was transported to the emergency room via ambulance and underwent further testing; however, no definitive diagnosis was provided. She later began experiencing abnormal uterine bleeding, characterized by excessively heavy menstrual periods accompanied by debilitating cramping. For nearly a full year, she experienced menstrual cycles every two weeks. The pt was given testing, including a tilt table test, and was diagnosed with small fiber neuropathy. The physician who conducted the testing informed her that her levels of C-reactive protein and ferritin were the highest he had encountered in his professional career. She was ultimately diagnosed by a cardiologist with supraventricular tachycardia and postural orthostatic tachycardia syndrome (POTS). As a result of her quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL) -induced injuries, the pt was forced to resign from her job to prioritize her health. To manage her condition, she has made significant lifestyle adjustments. Her long-term goals and aspirations have been significantly impacted, and her financial resources have been substantially depleted because of ongoing medical expenses and treatment costs. Based on her chronic and severe post- quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL) symptoms and adverse events as outlined above and the tests performed by several medical providers, the pt has been diagnosed with small fiber neuropathy, supraventricular tachycardia, and postural orthostatic tachycardia syndrome (POTS). The pt sustained autoimmune, autonomic, and neurological injuries as a result of her quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL) injection. As a direct and proximate result of her quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL) -induced injuries, the pt had suffered and continued to suffer economic losses, including considerable financial expenses for medical care and treatment, and diminished income capacity, and she will continue to incur these losses and expenses in the future. As a proximate result of the negligently prescribed and administered quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL) injection, she had suffered and continued to suffer severe and permanent physical injuries and associated symptomology, and had suffered severe and permanent emotional injuries, including pain and suffering. The pt also had a substantial fear of suffering additional and ongoing harms, including but not limited to future symptoms and harms associated with her autoimmune disease and other injuries caused by quadrivalent human papillomavirus (HPV) (types 6,11,16,18) recomb. vaccine (GARDASIL). The outcome of the events was not recovered. The reporter considered the events to be related to quadrivalent human papillomavirus (types 6,11,16,18) recomb. vaccine (GARDASIL). All events were considered disabling.; Sender's Comments: Priority : 2 , Is case serious : Yes , Index user : , Index date : 2025-08-04 , MNSC number : , CLIC number : , ESTAR number : LEGCLAPOL , IRMS number : 68955 , Central date : 2025-08-01 , Classification : DMC, Attachment description : Legal , Safety case number :

Lab data

Test Name: Laboratory testing; Result Unstructured Data: elevated levels of C-reactive protein, indicating systemic inflammation.; Test Name: Tilt table test; Result Unstructured Data: diagnosed with small fiber neuropathy; Test Name: C-reactive protein; Result Unstructured Data: highest physician had encountered in his professional career; Test Name: Ferritin; Result Unstructured Data: highest physician had encountered in his professional career